# SDR AALA2019030549022

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 72,601 hours, 9,198 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bumper Block
- Condition: Detached
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY DOOR WAS BINDING.  MAINTENANCE FOUND THE UPPER BUMPER OFF THE RAIL.   ADJUSTED DOOR IAW CMM 25-45-81, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
